# SDR DXTA2011020704452

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 5,763 hours, 4,401 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 64ND780026
- Part serial: EX8002
- Condition: Partial Deploy
- Part time: 6,532 hours, 4,998 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION OCCURRED IN FLIGHT WITH A 10 KNOT RAPID DECREASE IN AIRSPEED (AS IF THRUST REVERSER PARTIALLY DEPLOYED).  NO THRUST REVERSER COCKPIT INDICATIONS ILLUMINATED. ON POSTFLIGHT NOTED LOWER RT THRUST REVERSER BUCKET STILL DEPLOYED ABOUT .2500 INCH AND NOT FULLY STOWED.  PERFORMED UNSCHEDULED ACCIDENTAL IN-FLIGHT THRUST REVERSER DEPLOYMENT CHECK IAW MM 5-50-00.  NO DEFECTS OR DAMAGE FOUND.  REMOVED AND REPLACED RT THRUST REVERSER.  ALL WORK IAW MM 78-31-00.  OPS AND LEAK CHECKED GOOD.
